Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Fourier expansions of arithmetical functions

Author: Eckford Cohen
Journal: Bull. Amer. Math. Soc. 67 (1961), 145-147
MathSciNet review: 0131713
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Eckford Cohen, A class of residue systems (mod r) and related arithmetical functions, I. A generalization of Möbius inversion, Pacific J. Math. vol. 9 (1959) pp. 13-23.[Note] MR 109806
  • 2. Eckford Cohen, Almost even functions of finite abelian groups, to appear. MR 139599
  • 3. Aurel Wintner, Eratosthenian averages, Baltimore, 1943. MR 15082

Additional Information


American Mathematical Society